About

The Carnival is run by a committee of dedicated volunteers, supported by Wallington & Carshalton Round Table and Carshalton Rotary Club, for the benefit of the local community and is a not for profit event.



The Early Years of Carshalton Carnival
Carshalton Carnival Parade 2014

Carnival Parade Route Map:

Parade Route Map
Parade Route Times

Carshalton Carnival 2016 Arena Times

12:00 - Park Opens and Music with Radio St Helier
12:45 - Tom Longton Dog & Duck (30 mins)
13:15 - Parade enters Park
13:20 - Parade enters Arena
13:30 - Presentations (20-25 mins)
14:00 - Reel Stunts in Action (30 mins)
14:30 - Carshalton Cheerleaders (20 mins)
15:00 - Tom Longton Dog & Duck (30 mins)
15:30 - Reel Stunts in Action (30 mins)
16:00 - Radio St Helier
16:30 - Arena Closes

© 2017 - Carshalton Carnival